Sum-of-squares of polynomials approach to nonlinear stability of fluid flows: An example of application

File Description SizeFormat 
RSPA_2015_0622_Sum_of_square_Open_Access_preprint.pdfAccepted version418.86 kBAdobe PDFView/Open
20150622.full.pdfPublished version495.95 kBAdobe PDFView/Open
Title: Sum-of-squares of polynomials approach to nonlinear stability of fluid flows: An example of application
Authors: Huang, D
Chernyshenko, SI
Goulart, P
Lasagna, D
Tutty, O
Fuentes, F
Item Type: Journal Article
Issue Date: 25-Nov-2015
Date of Acceptance: 26-Oct-2015
URI: http://hdl.handle.net/10044/1/27862
DOI: https://dx.doi.org/10.1098/rspa.2015.0622
ISSN: 0080-4630
Publisher: The Royal Society
Journal / Book Title: Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences
Volume: 471
Issue: 2183
Copyright Statement: © 2015 The Authors. Published by the Royal Society under the terms of the Creative Commons Attribution License http://creativecommons.org/licenses/ by/4.0/, which permits unrestricted use, provided the original author and source are credited.
Keywords: Flow stability
Rotating Couette flow
Semi-definite programming
Sum of squares of polynomials
Lyapunov function
Publication Status: Published
Article Number: 20150622
Appears in Collections:Faculty of Engineering
Aeronautics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx